Getting Worse Every Day After Taking Levaquin

by Amanda
(Maryland)

I was admitted to the hospital for a kidney infection on July 13. I was given 1500mg of Levaquin by IV for 4 days and sent home with another 7 days of Levaquin 750mg. Two days after coming home, I saw my primary care physician, and told her that I was experiencing severe joint pain in my knees, elbows, ankles, joints in my finger and muscular pain. She told me to try to stick with it and finish it out, as I had a severe kidney infection when admitted and take 400 mg of Advil three times a day.


I finished the medication about 10 days ago. I am getting increasing worse and by the end of the day I am finding it difficult to walk or drive. I am weak, have a difficult time climbing stairs or even holding my purse! I am extremely exhausted, even though I am going to bed extra early. My primary care physician says that she has only heard of this one other time, gave me a shot of Toradol yesterday and gave me 60mg of Prednisone to take today. She told me she would pray for me!!

She referred me to a Rheumatologist who cannot see me until August 29th. I have lost faith in my doctor and am afraid to take the Prednisone. I am a 41 year old Mother of 5 children, who works 40 hours a week on my feet and also attends school full-time. School will be starting soon and I am afraid. I cannot believe I am in this situation and I just want it to go away. I am petrified that it will not, and I am afraid that I am only going to get worse with each passing day. I feel disappointed with myself that I just allowed the doctor to prescribe this medication to me, but I was so sick, I assumed he knew what was best for me (this was the admitting doctor at the hospital). I am further upset that my primary doctor did not take me off of it when I started to complain of Side Effects of Levaquin. What should I do now?

Comments for Getting Worse Every Day After Taking Levaquin

Click here to add your own comments

Getting worse every day after taking Levaquin
by: Kerri Knox, Registered Nurse

Hi Amanda,

I'm so sorry to hear about your situation. That sounds awful. The Side Effects of Levaquin can be really bad. Unfortunately, your doctor obviously didn't know about the problem with giving Levaquin and Prednisone together. It's very possible that your doctor's good intentioned 'help' just made things even worse. This is a failure of the medical profession to not know about the side effects of these drugs, and a failure of both the medical profession and the pharmaceutical industry to not catch these drug interactions.

So, I hope that by now you are feeling better and on the road to recovery. But if not, well it's time to take the next step. You really CAN get better from Levaquin Poisoning. And I suggest that your next step be to get my book The Levaquin Tendonitis Solution which I created specifically to help counter the damaging effects of these drugs.

So, I hope that you keep in touch and let us know how your recovery is coming along.


In Good Health,

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Avalox issues
by: Kristi

It does get better. Just give it time. My original post here was back in November. Three months later, I still have issues they just aren't as bad. I still have bursitis, tendonitis and fluid everywhere but steroid injections in the joints and Celebrex help. Friday I was diagnosed with rheumatoid arthritis & degenerative arthritis. And they put me on 400 mg of Plaquenil daily. All of these symptoms started after the Avalox. We don't know 100% that these are still side effects from the drug but I never have had these issues before. Hang in there and give it time.

Try this
by: Emily

I am using essential oils to help, Rocky Mountain oils are a good brand, also Rose Mountain Herbs. I also take Magnesium glycinate, Vitality brand. Am planning to do metal detox also. The oils I use are: frankincense, orange, lemon, thyme, mountain savory, tea tree, Melissa, fennel, cinnamon, oregano, lemongrass. Rocky Mountain also has a "DNA repair" oil that I just got. Oregano and cinnamon are very hot, so mix w-olive or coconut oil. You can buy empty gelatin capsules, and drop a drop of each oil in, to swallow OR you can apply to skin, but watch if using any hot oils. I put oregano on my neck lymph glands after diluting. I also put oils on the site of my vasculitis (lower legs) along with a homemade body lotion. Also take high dose Vitamin C (the mineral ascorbate kind), and Vit D3. Probiotics will help, a good brand is VSL3, available online. YOU MAY GET A DIE-OFF REACTION (bad bugs dying) from the oils or probiotics. Don't take probiotics w-oregano internally, the oregano will kill the good (and bad) bugs. If you get a die off, cut back till it's manageable, then start up again slowly. Probiotics on store shelves are useless, the only good ones are refrigerated.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video